# SDR UF6A960504

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- Engine: Pwa PW126A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 51-5 - DURING INITIAL POWER UP RIGHT NP DECREASED TO 5 PERCENT, RIGHT GENERATOR CWP CAME ON AND RIGHT TORQUE INCREASING THEN DECREASING WITH RIGHT POWER LEVER 1 INCH SHEAD OF LEFT.  DURING REDUCTION ALL ABNOMALITIES WERE CLEARING.  MX PERFORMED GROUND RUN.  SYSTEM OPS CHECK GOOD.  (M)
